Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I have been on cymbalta for almost a year and it has worked very well on my depression, however the sexual side effects are starting to bother me. I still feel mentally very interested in sex, but there seems to be a disconnect with my physical state of arousal. I am a female, 29 years old, I'm supposed to be in my prime! Is there anything you can suggest to help with this situation? I have heard that wellbutrin has less side effects but I'm not sure if I should switch medications and have to readjust all over again. Any help would be greatly appreciated! Thanks!

Loading...

Hello, I am also a female with the same symptoms and just started taking cymbalta also. The interest is there but the ability to finish seems to be gone. It is frustrating.
Reply

Loading...

hello: i'm a male, 57 yrs old, cymbalta has caused significant urinary flow restrictions, erectile dysfunction, and i can't have an orgasim. i think the drug must affect the region of the brain that controls those functions. it has worked very well on my headaches and i'm a lot happier person.... i don't seem to worry as much.......
Reply

Loading...

I have switched back to wellbutrin due to that side effects from cymbalta, yes it helps with the depression, but I think not having an orgasm is pretty depressing, too. Wellbutrin does not have that effect (at least not on me), and it also makes me less sleepy than the cymbalta.
Reply

Loading...

i just started taking cymbalta and found out after a few days iicant sleep i feel like im hight all the time .my depression is a little better , i have no sex drive what so ever i 4 uote="Guest"] I have switched back to wellbutrin due to that side effects from cymbalta, yes it helps with the depression, but I think not having an orgasm is pretty depressing, too. Wellbutrin does not have that effect (at least not on me), and it also makes me less sleepy than the cymxxxbalta.

Reply

Loading...

Interesting to read the posts of women related to orgasm and desire. From the male side, it definitely delays orgasm a lot_not completely most of the time but I am taking just 20 mg. Unlike the product side effect profile reported in clinical trials it has no effect on sexual desire or ability to have an erection for me. Another words, if you are male, this is a great product for your sex life especially my insatatiable female girlfriend who can now go orgasm crazy over a period of hours. For you woman taking Cymbalta, there was a recent study that Viagra actually helps, which is different than in men where it has no effect at all on achieving orgasm, just erection. There is a different anantomical basis for orgasm between men and women, so maybe this finding of Viagra is real but I don't quite know how. Related to cliteral blood flow?...I really have no idea. Good luck gals and have some fun finding the answer! :-|
Reply

Loading...

I am female and the sex drive isn't really there but I am surprised to find that orgasms are better and longer. I don't notice any problem with taking too long.
Reply

Loading...

I have been taking cymbalta for a couple of years and gradually lost interest then ability to perform sexually. My previous dr. told me it was unlikely a side effect of cymbalta. My current dr. gave me a prescription of cialis which worked poorly. I then tried viagra which was a little better but raised my blood pressure quite a bit.
At an expense of $1,400 from my own pocket, I went to a clinic that prescribes papaverine injections that will give an erection lasting a good two hours even after orgasm.
The problem for me is, my libido is still not what it used to be - very high. Secondly, my reluctance to explain the condition to any potential partner for fear of rejection.
I have tried so many antidepressants that do not work I would prefer one that does not have sexual side effects but works on depression.
Reply

Loading...

Guest wrote:

i just started taking cymbalta and found out after a few days iicant sleep i feel like im hight all the time .my depression is a little better , i have no sex drive what so ever i 4 uote="Guest"] I have switched back to wellbutrin due to that side effects from cymbalta, yes it helps with the depression, but I think not having an orgasm is pretty depressing, too. Wellbutrin does not have that effect (at least not on me), and it also makes me less sleepy than the cymxxxbalta.



do you know anything about male fertility on this drug? We want a family and not sure if this will interfear???
Reply

Loading...

I am male 31 y.o and have been taking Cymbalta 60mg day for 6 months to treat severe neuropathy of unknown origin. In me, it definitely causes erectile problems and difficulty achieving orgasm.

It does not decrease my sexual desire or libido which leads to a feeling of immense pent up sexual desire without the ability to relieve it.... extremely fustrating. As there is no other treatment available for my condition I just have to endure it.

On the plus side Cymbalta has changed my life allowing me to lead an almost normal life in other aspects which was not possible before. With regard to sexual side effects it allowed an increase in sexual activity with no side effects for the first 4 weeks (@30mg) due to an increse in energy. As dosage to 60mg and began to control my condition the sexual side effects kicked in becoming increasingly severe as time progresses.
Reply

Loading...

I have been on cymbalta for almost a year and have had an immense increase in my sex drive. I now think of sex all the time. My poor husband gets groped and jumped everyday. I was worried I would lose my sex drive, now I just can't satisfy it. I wonder if anyone else has had this effect? It has also significantly increased my blood pressure, so much so my doc had to put me on medication to control it.
Reply

Loading...

I am a female who has been on Cymbalta for 4 months. For the first few weeks I had horrible insomnia, but that side effect has gone away. I now sleep normally. As for sex, the drive is there, but it is difficult or impossible to have an orgasm, and when I do, it's not that great, almost as though the effort isn't even worth it. This is very frustrating because before I was able to achieve it between 30 seconds and 10 minutes. I did not have this problem with Wellbutrin, but that med doesn't work well for me.
Reply

Loading...

I am a 41 year old male who has been on Cymbalta for 6 months and the prescription was raised from 30mg to 60 mg in the last three months. I have had a very difficult time achieving and then maintaining an erection and it has become increasingly worse in the last month. I am considering stopping my Cymbalta if this is the cause for the problem. I am feeling better than ever in dealing with my anxiety in my normal life. However, I have replaced that anxiety with sexual anxiety and frustration. I am considering asking my doctor to prescribe me Viagra or Cialis as a way to counter the effects. However, I do not know what it will do to my blood pressure which has been a concern for me as well and I am on medication for that. I just need to fix the sexual side effects which a major concern for me at this point.
Reply

Loading...

I am a 22 year old female and I have been on Cymbalta for 5 days. I was able to achieve getting in the mood, but was completely unable to achieve orgasm. I tried for 20 mins with my hubby and then another 20-30 mins with my vibrating dildo and was only then able to achieve a not very satisfying orgasm. Not every one is the same where these things are concerned and I have only had this problem with 2 other medications and that was Zoloft and Paxil, so hopefully this helps those that are having problems. :-)
Reply

Loading...

cymbalta works great for depression and anxiety but for sex it is a bust.  Low libido, low erection and difficult orgasm.  Almost enough to make you depressed again!
Reply

Loading...